The Community for Technology Leaders
Green Image
Issue No. 07 - July (1979 vol. 28)
ISSN: 0018-9340
pp: 535-537
K.K. Saluja , Department of Electrical Engineering, University of Newcastle
It is shown that Swamy's [1] approach to generate generalized Reed?Muller canonic expansion is in error. A different algorithm is presented which uses a single Boolean matrix and successive modifications in function vector to generate all the solutions sequentially.
Reed?Muller canonic expansion, Boolean matrix
E.H. Ong, K.K. Saluja, "Minimization of Reed?Muller Canonic Expansion", IEEE Transactions on Computers, vol. 28, no. , pp. 535-537, July 1979, doi:10.1109/TC.1979.1675401
46 ms
(Ver 3.3 (11022016))